# SDR 07FDEA04969

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377259904091
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR LOCK FITTING AT NR 1 POSITION CORRODED.  REMOVED AND REPLACED FWD CARGO COMPARTMENT DOOR NR 1 LOCK FITTING IAW A310-200 SRM 51-40-20.
